Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Getting headache, felt sharp pricking from inside. How to get relief?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5287 Questions
My head aches a lot, i feel lik someting sharp is pricking me from inside. and i am unable to sleep peacfully for 8 hrs. Please help me in this.
Posted Tue, 14 May 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 22 minutes later

Thank you for posting your query.

The most likely cause of headaches in your case is migraine.

Since you have frequent headaches, you should be on preventive medications (which reduce the severity and frequency of headaches). The best drugs in this category are flunarizine, divalproex, topiramate, etc.

In addition, if you have severe headache, you can take rizatriptan or vasograin.

Please ensure regular meal timings, avoid sunlight, and stress.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Follow-up: Getting headache, felt sharp pricking from inside. How to get relief? 3 days later
Thank You Doctor. I'll take of it now.
Answered by Dr. Sudhir Kumar 39 minutes later
Thank you and take care,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor